Dynamics of three dimensional flow in porous media

Date

2017-07-30

Authors

Konatar, Nikola

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

We describe the dynamics of the interface between two immiscible fluids of different densities in three dimensional porous media. This generalizes previous results given in two dimensions in which existence of the stream function played a substantial role. The most important contribution of the paper is the introduction of a method which avoids usage of the stream function.

Description

Keywords

Three dimensional flow, Darcy law, Immiscible flow

Citation

Konatar, N. (2017). Dynamics of three dimensional flow in porous media. Electronic Journal of Differential Equations, 2017(191), pp. 1-5.

Rights

Attribution 4.0 International

Rights Holder

Rights License